Couldn't find what you looking for?

TRY OUR SEARCH!

Since being on YAZ, i have had some serious G.I issues, and not having a normal bowel movement, its been either loose or just really bad episodes of diarrhea. Is it possible that YAZ has messed up my G.I. tract? I am currently off the pill now, and have felt a little better, just no normal bowel movements. i have even seen a specialist and had to get a colonoscopy, and everything came back normal. please help!!

Loading...

I have had similar issues with both Yasmin and Yaz. I used Yasmin for about 3 years, and started on Yaz about 8 months ago. Ever since starting on the pill I have developed a very weak stomach. If I eat bad food I get sicker than most people and take longer to recover. Now after about 4 years being on the pill I have persistant GI issues. However I take a probiotic twice a day and a fibre supplement, e.g. psyllium husks, once a day. I would highly recommend that you do the same thing. This is because the pill is known to reduce the levels of 'good bacteria' in your gut, just like antibiotics do.
After a course of medicines that can distrupt your gastrointestinal health it is recommended to take probiotics for months afterwards to fully restore your levels of 'good bacteria'. This is all you may need to do.

When looking for a probiotic look for ones that are refridgerated. Probiotics need to be refridgerated to survive, so dont trust any brands that arent. I am in Australia, and I use a brand called Inner Health Plus. You may ask why you should take a fibre supplement? This is because it helps eliminates toxins and is considered a prebiotic which helps good bacteria flourish. Also something like psyllium husks wont make you more regular, if your worried about that. Psyllium husks aborb a lot of water and can help with diarrhea. You need to make sure when taking psyllium husks to consume adequate amounts of water to prevent constipation.

So, I would recommend you take a fibre supplement and probiotic in the mornings, and a probiotic at night, and see how you go with that.
Reply

Loading...

I have had similar issues with both Yasmin and Yaz. I used Yasmin for about 3 years, and started on Yaz about 8 months ago. Ever since starting on the pill I have developed a very weak stomach. If I eat bad food I get sicker than most people and take longer to recover. Now after about 4 years being on the pill I have persistant GI issues. However I take a probiotic twice a day and a fibre supplement, e.g. psyllium husks, once a day. I would highly recommend that you do the same thing. This is because the pill is known to reduce the levels of 'good bacteria' in your gut, just like antibiotics do.


After a course of medicines that can distrupt your gastrointestinal health it is recommended to take probiotics for months afterwards to fully restore your levels of 'good bacteria'. This is all you may need to do.

When looking for a probiotic look for ones that are refridgerated. Probiotics need to be refridgerated to survive, so dont trust any brands that arent. I am in Australia, and I use a brand called Inner Health Plus. You may ask why you should take a fibre supplement? This is because it helps eliminates toxins and is considered a prebiotic which helps good bacteria flourish. Also something like psyllium husks wont make you more regular, if your worried about that. Psyllium husks aborb a lot of water and can help with diarrhea. You need to make sure when taking psyllium husks to consume adequate amounts of water to prevent constipation.

So, I would recommend you take a fibre supplement and probiotic in the mornings, and a probiotic at night, and see how you go with that. husks wont make you more regular, if your worried about that. Psyllium husks aborb a lot of water and can help with diarrhea. You need to make sure when taking psyllium husks to consume adequate amounts of water to prevent constipation.

So, I would recommend you take a fibre supplement and probiotic in the mornings, and a probiotic at night, and see how you go with that.

***edited by moderator*** web addresses not allowed
Reply

Loading...

I'm sorry to hear youv'e been havingthose issues with Yaz. It sounds like someone else had similar ones and I think it's a shame they rushed this one to market--Yaz has been problematic for many. Do you think you'd ever switch BC methods?
Reply

Loading...